# SDR AC2A072789

- Difficulty date: April 2, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76A
- Aircraft serial: 760141
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1042011968E
- Part serial: 149807
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VIBRATOR INOP,AUTOPILOT CORRECTION POTENTIOMETER OUT OF TOLERANCE AND OFF FLAG STICKS. REPLACED INST.
